# SDR AALA201810179009

- Difficulty date: October 16, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 9,306 hours, 3,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT0000
- Part serial: 812306
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING CIDS 1 SYSTEM TEST, EMERGENCY POWER SUPPLY UNIT (14WL) MID R/DEU B (300RH4) MESSAGE APPEARED. REPLACED EMERGENCY POWER SUPPLY UNIT (14WL) BATTERY ON MCM CARD 2735. OPERATIONS CHECK GOOD. NO FAULTS NOTED.
